# SDR ABXA20140430159

- Difficulty date: April 30, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112T31016
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WING SURFACE PANEL SEPARATING ON LE JUST FWD OF NR 10 SPOILER, UPPER SURFACE OF THE WING.  REMOVED TE WING PANEL TO FOM CORROSION ON WING SKIN IAW SRM 57-20-01 FIG 01 IAW REA B657-60934-MR.  CORRODED LEVEL 2, PN 112T3101-6, PART NAME UPPER SKIN, SN N/A, FS & BS LOCATION WS 661 TO WS 665, STRINGER & WS LOCATION TE AFT OF REAR SPAR.  ACFT WAS GNDED.
